MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG 3F SINGLE-LUMEN PICC BASIC TRAY WITH MICROINTRODUCER; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS GROSHONG 3F SINGLE-LUMEN PICC BASIC TRAY WITH MICROINTRODUCER; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rezj1831 showed no other similar product complaint(s) from this lot number.Device not yet returned for evaluation.
 
Event or Problem Description
It was reported that a perforation on the catheter was noted before starting the procedure.The device was not used on the patient.
 
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leaking catheter was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 3fr groshong catheter.The sample was received with an inlaid stylet and appeared free of usage residues.The sample was unremarkable to gross inspection.An attempt to infuse water through the sample using a 12 ml syringe revealed the sample to be patent to infusion and aspiration with no observed leaks.No leaks were observed during sustained hydraulic pressurization of the sample.Tactile inspection of the sample was unremarkable.Microscopic inspection of the sample was unremarkable.No deficiencies were discovered during evaluation of the returned sample.Consequently this complaint is unconfirmed at this time.
 
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The initial complaint appeared to be a reportable occurrence.Once the sample was returned and evaluated it was determined that a reportable event had not occurred per 21 crf803.19.
 
Event or Problem Description

Brand Name
GROSHONG 3F SINGLE-LUMEN PICC BASIC TRAY WITH MICROINTRODUCER
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6340870
Report Number3006260740-2017-00100
Device Sequence Number10931629
Product Code LJS
UDI-Device Identifier00801741037757
UDI-Public(01)00801741037757(17)171028(10)REZJ1831
Combination Product (Y/N)N
PMA/510(K) Number
K926331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2017
Device Model NumberN/A
Device Catalogue Number7755305
Device Lot NumberREZJ1831
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2017
Event Location Hospital
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/17/2017
Supplement Report FDA Received Date04/18/2017
05/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1